Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Ebobisse - M. Ponsiglione

Stability of some unilateral free-discontinuity problems in two-dimensional domains

created on 26 Jul 2002
modified on 14 Jan 2004

[BibTeX]

Published Paper

Inserted: 26 jul 2002
Last Updated: 14 jan 2004

Journal: Proc. Roy. Soc. Edinburgh A
Volume: 133
Pages: 1031-1046
Year: 2003

Abstract:

The purpose of this paper is to study the stability of some unilateral free-discontinuity problems in two-dimensional domains, under perturbations of the discontinuity sets in the Hausdorff metric.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1